# SDR CA130313012

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 21197645
- Condition: Shorted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL ODOR IN COCKPIT.  CIRCUIT BREAKER 4-A-10 POPPED. MAINTENANCE REMOVED CABIN PRESSURE CONTROL PANEL ON OVERHEAD IN COCKPIT AND FOUND EVIDENCE OF BURNING AT ELECTRICAL CONNECTOR.  CONNECTOR, PLUG, CIRCULAR, STRAIGHT, PN: D38999/26WD35SN  PANEL ASSY, CABIN PRESSURE SELECTOR, PN: 2119764-5.
